Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Erectile dysfunction, do not get the feelings as earlier during erection, had abdomen and testicle pain in the past. What could be wrong?

sir actually 15 days before i was feeling pain in my lower abdomen and testicles which last for 10 to 15 minutes these last for 6 days i consult to doctor also but he said every thing is fine but after that i recognised that im not able to erect my penis even i tried to do so but sometimes it does but take so much of time but main concern is im not getting same feeling as supposed to be before to erect my penis so please tell me whats wrong with me..
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response

Welcome to HCM.

The possible causes of your erectile problem are

1. Anxiety.
2. Recent minor illness.
3. Check for diabetes and get sugar under control.
4. Quit smoking if you happen to smoke.

Just give some time and if it does not improve in a month or so after the above advice, pls take medical advice.

Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor